MathSciNet Relay Station
MathSciNet bibliographic data
MR858531 47H10 (30D05)
Vesentini, Edoardo On a theorem of Wolff and Denjoy. (Italian) Geometry of Banach spaces and related topics (Italian) (Milan, 1983). Rend. Sem. Mat. Fis. Milano 53 (1983), 17–25 (1986).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement